Lobachevskii Journal of Mathematics

, Volume 29, Issue 3, pp 153–163 | Cite as

Ternary six-point interpolating subdivision scheme

  • K. Faheem
  • G. Mustafa


We present ternary six-point interpolating subdivision scheme with one shape parameter for curve design. The behavior of the limit curve defined by the scheme is analyzed in terms of the Laurent polynomial and attains C 2 degree of smoothness.

Key words and phrases

Interpolating subdivision scheme continuity smoothness shape parameter Laurent polynomial 

2000 Mathematics Subject Classification

65D17 65D07 65D05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    C. Beccari, G. Casciola, and L. Romani, An Interpolating 4-point C 2 Ternary Non-stationary Subdivision Scheme with Tension Control, Computer Aided Geometric Design 24, 210 (2007).CrossRefMathSciNetzbMATHGoogle Scholar
  2. 2.
    Cai Zhijie, Parameter-varing 4-point Scheme and Its Application, Chinese Annals of Mathematics Ser. A 16(4), 524 (1995).zbMATHGoogle Scholar
  3. 3.
    Jin Jiangrong and Wang Guozhao, A Non-uniform 4-point Interpolating Subdivision Scheme to Construct Curve, App. Math. J. Chinese Uni. Ser. A 15(1), 97 (2002).MathSciNetGoogle Scholar
  4. 4.
    N. Dyn, Interpolatory Subdivision Schemes and Analysis of Convergence and Smoothness by the Formalism of Laurent Polynomials, Eds. A. Iske, E. Quak, and M. S. Floater, Tutorials onMultiresolution in GeometricModelling, (Springer, 2002), p. 51 (Chapter 2 and 3).Google Scholar
  5. 5.
    N. Dyn, D. Levin, and J. A. Gregory, A 4-point Interpolatory Subdivision Scheme for Curve Design, Computer Aided Geometric Design 4, 257 (1987).zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    D. Levin, Using Laurent Polynomial Representation for the Analysis of Non-uniform Binary Subdivision Schemes, Advances in Computational Mathematics 11, 41 (1999).zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    M. F. Hassan and N. A. Dodgson, Ternary and Three-point Univariate Subdivision Schemes, Eds. A. Cohen, J. L. Marrien, L. L. Schumaker, Curve and surface fitting: Sant-Malo 2002 (Nashboro Press, Brentwood, 2003), p. 199.Google Scholar
  8. 8.
    M. F. Hassan, I. P. Ivrissimitzis, N. A. Dodgson, and M. A. Sabin, An Interpolating 4-point C 2 Ternary Stationary Subdivision Scheme, Computer Aided Geometric Design 19, 1 (2002).zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    M. K. Jena, P. Shunmugaraj, and P. C. Das, A Non-stationary Subdivision Scheme for Curve Interpolation, ANZIAMJ. 44(E), 216 (2003).Google Scholar
  10. 10.
    S. S. Siddiqi and A. Nadeem, A New Three Point Approximating C 2 Subdivision Scheme, Applied Mathematics Letters 707 (2007).Google Scholar
  11. 11.
    Y. Tang, K. P. Ko, and B.-G. Lee, A New Proof of the Smoothness of 4-point Deslauriers-Dubuc scheme, J. Appl. Math. Comput. 8, 553 (2005).Google Scholar
  12. 12.
    T. Youchun, K. P. Ko, and B.-G. Lee, A New Proof of the Smoothness of 4-point Deslauriers-Dubuc Scheme, Journal of Applied Mathematics and Computing 8(1–2), 553 (2005).Google Scholar
  13. 13.
    A. Weissman, A 6-point Interpolatory Subdivision Scheme for Curve Design, M.Sc. Thesis (Tel Aviv University, 1990).Google Scholar
  14. 14.
    Zhao Hongqing, Peng Guohua, Ye Zhenglin, and Zheng Hongchan, A 4-point Subdivision Scheme with Four Parameters for Surface Design, Journal of Computer Aided Geometric Design and Computer Graphics 6(18), 800 (2006).Google Scholar
  15. 15.
    O. Rioul, Simple Regularity Criteria for Subdivision Schemes, SIAMJ.Math. Anal. 23, 15544 (1992).MathSciNetCrossRefGoogle Scholar
  16. 16.
    M. F. Hassan, Further Analysis of Ternary and 3-point Univariate Subdivision Schemes, University of Cambridge, Computer Laboratory Technical Report No. 520 (2001).Google Scholar

Copyright information

© MAIK Nauka 2008

Authors and Affiliations

  1. 1.Department of MathematicsThe Islamia University of BahawalpurBahawalpurPakistan

Personalised recommendations